# SDR SWAA2022072927201

- Difficulty date: July 8, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 19,988 hours, 9,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L- ANGLE CRACKED STA 867 LBL 16 BELOW FLOOR / [01] REMOVED AND REPLACED DAMAGED ANGLE PER SRM 51-40-02.;[02] ADDED PART;[03] REMOVED AND REPLACED DAMAGED ANGLE PER SRM 51-40-02.
